# SDR SWAA2022021515472

- Difficulty date: April 7, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 41,464 hours, 24,528 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER MIDDLE BALANCE WEIGHT IS CORRODED. / REMOVED AND REPLACED RUDDER MIDDLE BALANCE WEIGHT IAW AMM 51-21-73-370-804 STEPS 4E (1-4). B737 CMM 55-40-09 PG 201 STEPS 2C3 (A;B). ATAG-540181
